zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some weak self-adjoint Hamilton-Jacobi-Bellman equations arising in financial mathematics. (English) Zbl 1238.35048
Summary: The first author [J. Phys. A, Math. Theor. 44, No. 26, Article ID 262001, 6 p. (2011; Zbl 1223.35203)] introduced the concept of weak self-adjoint equations. This definition generalizes the concept of self-adjoint and quasi self-adjoint equations that were introduced by N. H. Ibragimov [J. Math. Anal. Appl. 318, No. 2, 742–757 (2006; Zbl 1102.34002)]. In this paper we find a class of weak self-adjoint Hamilton-Jacobi-Bellman equations which are neither self-adjoint nor quasi self-adjoint. By using a general theorem on conservation laws proved in [N. H. Ibragimov, J. Math. Anal. Appl. 333, 329–346 (2007; Zbl 1117.83127)] and the new concept of weak self-adjointness we find conservation laws for some of these partial differential equations.
MSC:
35K59Quasilinear parabolic equations
35Q91PDEs in connection with game theory, economics, social and behavioral sciences
91G80Financial applications of other theories (stochastic control, calculus of variations, PDE, SPDE, dynamical systems)
35A30Geometric theory for PDE, characteristics, transformations
References:
[1]Fischer, B.; Myron, S.: The valuation of option contracts and a test of market efficiency, J. finance 27, 399-417 (1972)
[2]Fischer, B.; Myron, S.: The pricing of options and corporate liabilities, J. political econ. 81, 637-659 (1973)
[3]Merton, R. C.: Theory of rational option pricing, Bell, J. econ. Man. sci. 4, 141-183 (1973)
[4]Naicker, V.; Andriopulos, K.; Leach, P. G. L.: Symmetry reductions of a Hamilton–Jacobi–Bellman equation arising in financial mathematics, J. nonlinear math. Phys. 12, 268-283 (2005) · Zbl 1080.35163 · doi:10.2991/jnmp.2005.12.2.8
[5]Kushner, H. J.: Introduction to stochastic control, (1971) · Zbl 0293.93018
[6]Heath, D.; Platin, E.; Schweizer, M.: Numerical comparison of local risk minimisation and mean–variance hedging, Option pricing, interest rates and risk management, 509-537 (2001) · Zbl 1004.91031
[7]Vinogradov, A. M.: Local symmetries and conservation laws, Acta appl. Math. 2, 21-78 (1984) · Zbl 0534.58005 · doi:10.1007/BF01405491
[8]Edelstein, R. M.; Govinder, K. S.: Conservation laws for the black Scholes equation, Nonlinear anal. RWA 10, 3372-3380 (2009) · Zbl 1181.60107 · doi:10.1016/j.nonrwa.2008.10.064
[9]Ibragimov, N. H.: Quasi self-adjoint differential equations, Preprint arch. ALGA 4, 55-60 (2007)
[10]Ibragimov, N. H.: A new conservation theorem, J. math. Anal. appl. 333, 311-328 (2007) · Zbl 1160.35008 · doi:10.1016/j.jmaa.2006.10.078
[11]Ibragimov, N. H.: The answer to the question put to me by L.V. Ovsyannikov 33 years ago, Arch. ALGA 3, 80 (2006)
[12]Gandarias, M. L.: Weak self-adjoint differential equations, J. phys. A.: math. Theoret. 44, 262001 (2011) · Zbl 1223.35203 · doi:10.1088/1751-8113/44/26/262001
[13]Ibragimov, N. H.: Elementary Lie group analysis and ordinary differential equations, (1999)
[14]Ermakov, V.: Second-order differential equations. Conditions of complete integrability, Univ. izves. Kiev ser. III 9, 1-25 (1880)
[15]Pinney, E.: The nonlinear equation y”(x)+p(x)y+cy-3=0, Proc. amer. Math. soc. 1, 681 (1950)
[16]Leach, P. G. L.; Karasu, A.: The Lie algebra sl(2,R) and so-called Kepler–Ermakov systems, J. nonlinear math. Phys. 11, 269-275 (2004) · Zbl 1090.34539 · doi:10.2991/jnmp.2004.11.2.11